MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ADV CTA RESECTION CLAMP; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US ADV CTA RESECTION CLAMP; RESECTION BLOCKS/DEVICES
Catalog Number 212865000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial stem and the resection guide could not be connected during the cta surgery on (b)(6) 2017.When the surgeon tried to connect several times, the washer in the screw section of the resection guide dropped into the patient's body.The surgeon immediately noticed and removed the washer from the patient's body.Then, finally the surgeon could connect the trial stem and the resection guide without the washer, and the osteotomy of the large nodule could be performed with no problem.It was brand new and the first use when the issue occurred.There was no surgical delay and no harm to the patient.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
  product complaint #: (b)(4).Investigation summary: examination of a provided photograph confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ADV CTA RESECTION CLAMP
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7167583
Report Number1818910-2018-50335
Device Sequence Number13932736
Product Code HWT
UDI-Device Identifier10603295089865
UDI-Public10603295089865
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212865000
Device Lot NumberCV0308
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/04/2018
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer01/04/2018
05/30/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date01/16/2018
05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1